Hello, I’m new here. I wrote the background here and my question at the bottom in case you want to skip the background info. Thank you so much. I have an older cat who was diagnosed with diabetes the end of November. He started on 2 unit of Prozinc but long story short went down incrementally to .5 and then went into remission and went off insulin. Maybe 3 weeks later his sugar went high again and he went back on insulin I think at .5 then maybe up to 1 then into remission for only a few days then back on at .5 then incrementally up to 2 which he is on now. I think he was on too low of a dose for two weeks as doctor wanted to give him a full week on each dose before we upped it but he was drinking a lot of water and didn’t seem to feel great. We are also pretty sure he has FIV so has a compromised immune system. Once we upped it to 2 he started to have a drippy eye which was squinty and then it transferred to his other eye. He’s now on drops for this. He also just developed this awful cough that seems to be getting worse and now sounds like it’s in his lungs when he breathes. A couple of times he cough so hard he threw up a ton. He looks so terrible. I’m thinking having his sugar high for so long comprised his immune system further and now he’s having these other problems? We just started home testing with alaphatrak 2. Before we were just dealing with the vet which was difficult. *My real question is he looks so not well right now. We tested his BG and it was 350 3.5 hours BEFORE he’s suppose to get his nightly shot. Should we give him his insulin early or still wait until the 12 hour mark? Usually right before we give him his insulin his BG has been around 330. We raised the dose to 2 units 3 days ago. We’re still learning about home testing and will try to get his nadir number tomorrow. I’m wondering if he needs his dose upped? He just looks so terrible right now. Thank you so much!!